SEJ Summit 2015

Hosted by Searchmetrics

MARCH 31, 2015 - DALLAS, TX

Three takeaways

Actionable.   Impactful.   Memorable.

Tired of “drinking from the fire hose” at conferences?

“Conference TMI” is a common complaint.

Our day of learning has the antidote.

Each expert speaker will focus on 3 takeaways that are actionable, impactful, and memorable.

Learn:

Who should attend?

These events are tailored for
big brand marketers.

Speakers

Tony WrightTony WrightCEO and Founder,
WrightIMC
Warren LeeWarren LeeVP of Digital Marketing, Nationstar Mortgage

Represented Companies

INTERCONTINENTAL
HOTEL

15201 Dallas Parkway, Addison,
Dallas, Texas 75001

Agenda

Our day of learning and networking consists of a single track of sessions and a moderated keynote panel. No pitches, no product demos, and no sponsored content.

Catered breakfast, lunch, and breaks will be provided. The day will close with a hosted networking reception so you can mingle with speakers and other enterprise marketing professionals.

Time
Session
Speaker
9:30 AM
Registration
Coffee, tea, and breakfast breads
10:00-10:25 AM
The Content Brand Pyramid
Dennis breaks down his own formula, honed from his years at eBay and AirBnB for a "content brand pyramid", which outlines how to create and execute on content campaigns that boost and complement your search optimization goals.

Dennis Goedegebuure
VP of SEO & Growth at Fanatics Inc
10:25-10:45 AM
Creating a Winning Brand Content Strategy
Michelle will walk us through what it takes to pull off an effective content strategy, from cultivating a rockstar content team to building content models and governance that will empower your brand's voice and reach.

Michelle Lowery
CEO of Passion Fruit Creative Group
10:25-10:45 AM
Creating a Winning Brand Content Strategy
Michelle will walk us through what it takes to pull off an effective content strategy, from cultivating a rockstar content team to building content models and governance that will empower your brand's voice and reach.

Michelle Lowery
CEO of Passion Fruit Creative Group
11:00-11:20 AM
Why Brands Should Bet Big on Podcasting
Copyblogger knows all too well the power of text content, yet recently they’ve shifted a significant portion of its media strategy to podcasting. Jerod will demonstrate why on-demand audio content is the present and the future of content marketing, and how this represents a land grab opportunity for big brands who in general have been slow to capitalize on this trend. He'll explain how brands can participate by either jumping into audio content creation or leveraging the best of what's already out there.

Jerod Morris
VP of Marketing at Copyblogger Media
11:20-11:40 AM
Is Your Brand Missing Out on Reddit?
With over 150 million visitors viewing over 6 billion pages a month,Reddit is simply one of the best opportunities to connect directlywith your brand’s target audience. As a Redditor for over 8 years whohas run thousands of successful campaigns, Brent will break downrecent examples of big brand successes on this hyper-engaged socialplatform, and run through ideas for your own brand's Reddit strategy.

Brent Csutoras
Chief Social Media Strategist at Search Engine Journal
12:00 PM
Catered Lunch
1:00-1:20 PM
3 Common Mistakes in Branded Local Search (and How to Fix Them)
Greg has seen and done it all when it comes to local search.Here's the slip-ups and misconceptions he sees most often in the enterprise space, and he'll walk through best practices and fixes to ensure you don't make the same mistakes.

Greg Gifford
Director of Search & Social at AutoRevo
1:20-1:40 PM
What You Did Not Plan for in 2015
Get an edge on your competitors with Jordan's​ updated​ game plan that includes ​his best defensive and offensive techniques​, tailored for the new year.

Jordan Koene
Chief Evangelist at Searchmetrics
1:40-2:00 PM
How to Kick the Wonky SEO Syndrome
In this session Jessica will walk through what causes wonky SEO at enterprise-level companies and a new SEO framework for helping you understand what’s missing in your strategy and how to get management and all teams to understand the “SEO wonk” accidentally introduced every single day.

Jessica Bowman
Founder of SEOinhouse.com
2:20 PM
20 minute break
Refreshments served
2:40-3:00 PM
Facebook for Brands
Using recent case studies, Kate will demonstrate her tactical, 3-pronged "Paid + Organic" approach to transform inactive Facebook pages into thriving assets.

Kate Buck Jr.
Director at Social Media Manager Pro
3:00-3:20 PM
Social Media Brand Management
Large business entities can have multiple product lines, marketing groups and a global presence. Lissa shows us how to use social media to enhance and drive cross-department initiatives such as customer support, acquisition and marketing.

Lissa Duty
VP of Community Management at Advice Interactive
3:20-3:40 PM
3 Red Hot Social Marketing Hacks To Crush 2015
The data's in and speaks volumes! Savvy marketers are pioneering award-winning techniques to turn readily available huge-social-data into attributable conversion. Join Marty as he covers selling with first-touch social psychographic data: disciplined, high intent, active targeting, including owned-audience cookie pools for performance marketers to exploit. We’ll take a pragmatic look into targeting that pays, conversion and the evolving social-data marketer's integrated role.

Marty Weintraub
Evangelist & Founder of aimClear
4:00 PM
20 minute break sponsored by SEOTrainingDallas.com
Complimentary refreshments
4:20-5:00 PM
Keynote Panel
"AMA" format

Featuring:

Warren Lee
VP of Marketing at Nationstar Mortgage
Bernadette Coleman
CEO of Advice Interactive
Tony Wright
CEO of WrightIMC
Steve Floyd
Creative Director / Principle at AXZM
Moderated by
Kelsey Jones
Search Engine Journal
5:00-6:00 PM
Networking Reception
Hosted happy hour- full bar and refreshments

SEJ Summit FAQ

Who should attend SEJ Summit?

Our content is tailored for marketing professionals in the enterprise space. This includes:

  • Digital strategists
  • Content strategists
  • CMOs
  • Agency folks with enterprise clients
  • Anyone involved in, or planning major digital initiatives

What will the day be like?

Sessions will run from 10:00AM to 3:00PM. Catered breakfast, lunch, and breaks will be provided. We’ll top off the day with a cocktail networking reception so you can mingle with speakers and other enterprise marketing attendees from 3:00 to 4:00PM.

Can I speak at a SEJ Summit?

To be considered, please send a brief bio and content sketch to Jenise Henrikson (jenise@alphabrandmedia.com). Subject line: SEJ Summit Speaker Inquiry

How do I become a sponsor?

To learn more about how your company can be a featured sponsor, send email to Jessica Cromwell (jessica@searchenginejournal.com). Subject line: SEJ Summit Sponsor Inquiry

If you have additional questions about SEJ Summit 2015, please send email to jessica@searchenginejournal.com.